Alert archive / Kansas / River Flood Warnings in 2024
River Flood Warning 13, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Jun 9, 2024, 4:10 AM CDT for Anderson County, Kansas. It took effect at Jun 9, 2024, 6:51 AM CDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2024, 4:10 AM CDT (09:10 UTC)
- In effect from
- Jun 9, 2024, 6:51 AM CDT
- Expired
- Jun 10, 2024, 7:45 AM CDT
- In force
- 25 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Anderson County, KS
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pottawatomie Creek near Garnett (GRTK1). The gauge peaked at 28.71 ft at Jun 9, 2024, 12:00 PM CDT.
- Action stage
- 21 ft
- Minor stage
- 26 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06914000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
067
WGUS43 KTOP 090910
FLWTOP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Topeka KS
410 AM CDT Sun Jun 9 2024
...The National Weather Service in Topeka KS has issued a Flood
Warning for the following rivers in Kansas...
Pottawatomie Creek near Garnett affecting Anderson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC003-100015-
/O.NEW.KTOP.FL.W.0013.240609T1151Z-240610T1243Z/
/GRTK1.1.ER.240609T1151Z.240609T1800Z.240610T0642Z.NO/
410 AM CDT Sun Jun 9 2024
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pottawatomie Creek near Garnett.
* WHEN...Until tomorrow morning.
* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and
flood cultivated fields north of the creek.
* ADDITIONAL DETAILS...
- At 4:02 AM CDT Sunday the stage was 22.2 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 27.0 feet this afternoon. It will
then fall below flood stage just after midnight tonight.
- Flood stage is 26.0 feet.
&&
LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525
$$
535 follow-up statements
340
WGUS83 KTOP 091306
FLSTOP
Flood Statement
National Weather Service Topeka KS
806 AM CDT Sun Jun 9 2024
...The Flood Warning is extended for the following rivers in
Kansas...
Pottawatomie Creek near Garnett affecting Anderson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC003-100415-
/O.EXT.KTOP.FL.W.0013.000000T0000Z-240610T1541Z/
/GRTK1.1.ER.240609T1043Z.240609T1800Z.240610T0941Z.NO/
806 AM CDT Sun Jun 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pottawatomie Creek near Garnett.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and
flood cultivated fields north of the creek.
* ADDITIONAL DETAILS...
- At 7:47 AM CDT Sunday the stage was 27.8 feet.
- Forecast...The river is expected to rise to a crest of 28.0
feet this afternoon. It will then fall below flood stage late
tonight.
- Flood stage is 26.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Sun Mon Mon
1pm 1am 1pm
Pottawatomie Creek
Garnett 26.0 27.8 Sun 7am 28.0 26.8 23.0
&&
LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525
$$852
WGUS83 KTOP 091944
FLSTOP
Flood Statement
National Weather Service Topeka KS
244 PM CDT Sun Jun 9 2024
...The Flood Warning is extended for the following rivers in
Kansas...
Pottawatomie Creek near Garnett affecting Anderson County.
Pottawatomie Creek at Lane affecting Franklin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC003-101045-
/O.EXT.KTOP.FL.W.0013.000000T0000Z-240610T1609Z/
/GRTK1.1.ER.240609T1043Z.240609T1717Z.240610T1009Z.NO/
244 PM CDT Sun Jun 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pottawatomie Creek near Garnett.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and
flood cultivated fields north of the creek.
* ADDITIONAL DETAILS...
- At 2:31 PM CDT Sunday the stage was 28.5 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 4.7 feet early Friday
afternoon.
- Flood stage is 26.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Sun Mon Mon
7pm 7am 7pm
Pottawatomie Creek
Garnett 26.0 28.5 Sun 2pm 28.1 25.6 19.8
&&
LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525
$$
KSC059-101045-
/O.EXT.KTOP.FL.W.0015.240610T0537Z-240611T1424Z/
/LNEK1.1.ER.240610T0537Z.240610T1200Z.240610T2024Z.NO/
244 PM CDT Sun Jun 9 2024
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO LATE TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pottawatomie Creek at Lane.
* WHEN...From late tonight to late Tuesday morning.
* IMPACTS...At 23.0 feet, Minor low land flooding begins along the
creek.
At 23.5 feet, Virginia Road floods north of the bridge closing the
road.
* ADDITIONAL DETAILS...
- At 2:30 PM CDT Sunday the stage was 18.9 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 23.3 feet tomorrow
morning. It will then fall below flood stage tomorrow
afternoon.
- Flood stage is 23.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Sun Mon Mon
7pm 7am 7pm
Pottawatomie Creek
Lane 23.0 18.9 Sun 2pm 21.5 23.3 22.7
&&
LAT...LON 3844 9512 3850 9500 3848 9494 3844 9504
3841 9507
$$334
WGUS83 KTOP 100116
FLSTOP
Flood Statement
National Weather Service Topeka KS
816 PM CDT Sun Jun 9 2024
...The Flood Warning continues for the following rivers in Kansas...
Marais Des Cygnes River near Quenemo affecting Osage and Franklin
Counties.
Pottawatomie Creek near Garnett affecting Anderson County.
Pottawatomie Creek at Lane affecting Franklin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC059-139-100900-
/O.EXT.KTOP.FL.W.0014.000000T0000Z-240610T0900Z/
/QNMK1.1.ER.000000T0000Z.240610T0045Z.240610T1040Z.NO/
816 PM CDT Sun Jun 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Marais Des Cygnes River near Quenemo.
* WHEN...Until late tonight.
* IMPACTS...At 17.0 feet, Lowland areas along the river flood.
At 24.0 feet, Northbank of the river just east of South Stubbs
Road floods.
At 24.5 feet, South Stubbs Road 2 miles south of Quenemo floods.
At 25.0 feet, South Stubbs Road floods south of the Marais des
Cygnes River, 2.5 miles south of Quenemo.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Sunday the stage was 23.9 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 3.7 feet Friday evening.
- Flood stage is 17.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Mon Mon Tue
1am 1pm 1am
Marais Des Cygnes River
Quenemo 17.0 23.9 Sun 7pm 20.2 12.3 7.3
&&
LAT...LON 3855 9556 3860 9553 3859 9548 3853 9552
$$
KSC003-101200-
/O.EXT.KTOP.FL.W.0013.000000T0000Z-240610T1200Z/
/GRTK1.1.ER.240609T1043Z.240609T1717Z.240610T1237Z.NO/
816 PM CDT Sun Jun 9 2024
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pottawatomie Creek near Garnett.
* WHEN...Until tomorrow morning.
* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and
flood cultivated fields north of the creek.
* ADDITIONAL DETAILS...
- At 8:01 PM CDT Sunday the stage was 28.2 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 4.6 feet Friday
evening.
- Flood stage is 26.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Mon Mon Tue
1am 1pm 1am
Pottawatomie Creek
Garnett 26.0 28.2 Sun 8pm 27.3 24.3 18.4
&&
LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525
$$
KSC059-101630-
/O.EXT.KTOP.FL.W.0015.240610T1715Z-240611T1200Z/
/LNEK1.1.ER.240610T1715Z.240611T0000Z.240611T0640Z.NO/
816 PM CDT Sun Jun 9 2024
...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON TO TUESDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Pottawatomie Creek at Lane.
* WHEN...From Monday afternoon to Tuesday morning.
* IMPACTS...At 23.0 feet, Minor low land flooding begins along the
creek.
At 23.5 feet, Virginia Road floods north of the bridge closing the
road.
At 24.0 feet, Douglas Road floods about a quarter mile northwest
of Lane.
At 25.0 feet, Cloud Road, also known as the road to Richmond floods.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Sunday the stage was 19.9 feet.
- Forecast...The river is expected to rise above flood stage
early tomorrow afternoon to a crest of 23.4 feet tomorrow
evening. It will then fall below flood stage early Tuesday
morning.
- Flood stage is 23.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Mon Mon Tue
1am 1pm 1am
Pottawatomie Creek
Lane 23.0 19.9 Sun 7pm 21.4 23.1 23.1
&&
LAT...LON 3844 9512 3850 9500 3848 9494 3844 9504
3841 9507
$$
Reese506
WGUS83 KTOP 101113
FLSTOP
Flood Statement
National Weather Service Topeka KS
613 AM CDT Mon Jun 10 2024
...The Flood Warning is extended for the following rivers in
Kansas...
Pottawatomie Creek near Garnett affecting Anderson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product along with additional weather and stream information is
available at www.weather.gov/top/.
&&
KSC003-101845-
/O.EXT.KTOP.FL.W.0013.000000T0000Z-240610T1837Z/
/GRTK1.1.ER.240609T1043Z.240609T1717Z.240610T1237Z.NO/
613 AM CDT Mon Jun 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Pottawatomie Creek near Garnett.
* WHEN...Until this afternoon.
* IMPACTS...At 26.0 feet, Flood waters overflow the north bank and
flood cultivated fields north of the creek.
* ADDITIONAL DETAILS...
- At 5:46 AM CDT Monday the stage was 26.4 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 4.6 feet Friday evening.
- Flood stage is 26.0 feet.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Mon Mon Tue
7am 7pm 7am
Pottawatomie Creek
Garnett 26.0 26.4 Mon 5am 26.2 20.8 15.5
&&
LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525
$$946
WGUS83 KTOP 101245
FLSTOP
Flood Statement
National Weather Service Topeka KS
745 AM CDT Mon Jun 10 2024
...The Flood Warning is cancelled for the following rivers in
Kansas...
Pottawatomie Creek near Garnett affecting Anderson County.
KSC003-101345-
/O.CAN.KTOP.FL.W.0013.000000T0000Z-240610T1245Z/
/GRTK1.1.ER.240609T1043Z.240609T1717Z.240610T1224Z.NO/
745 AM CDT Mon Jun 10 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Pottawatomie Creek near Garnett.
* ADDITIONAL DETAILS...
- At 7:32 AM CDT Monday the stage was 25.96 feet.
- Forecast...The river will continue to fall to 4.6 feet Friday
evening.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Mon Tue Tue
1pm 1am 1pm
Pottawatomie Creek
Garnett 26.0 25.96 Mon 7am 24.3 18.4 13.9
&&
LAT...LON 3835 9527 3844 9512 3841 9507 3831 9525
$$
PrietoWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Jun 9, 3:46 AM CDT, 24 minutes earlier. Its key messages:
- -Thunderstorms containing heavy rainfall move southeast of the area this morning. -Below average temperatures early in the week give way to much warmer conditions by midweek. -Chances for precipitation will be low most of the week with the next best chance for storms arriving next weekend.
Area forecast discussion, Jun 9, 3:46 AM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Topeka KS 346 AM CDT Sun Jun 9 2024 .KEY MESSAGES... -Thunderstorms containing heavy rainfall move southeast of the area this morning. -Below average temperatures early in the week give way to much warmer conditions by midweek. -Chances for precipitation will be low most of the week with the next best chance for storms arriving next weekend. && .DISCUSSION... Issued at 345 AM CDT Sun Jun 9 2024 Around 09Z (4 AM) today, a batch of stratiform rain with scattered embedded lightning strikes was ongoing area-wide. A line of more organized convection was approaching from just south of the forecast area. Heavier thunderstorms activity earlier produced torrential rainfall and associated flash flooding mainly across portions of Lyon, Coffey, and Anderson Counties. Radar estimated rainfall rates of 1-3" per hour at times, producing QPE of over 3-4" within the warned areas. With additional periods of intense rainfall combined with previous heavy rainfall, rapid rises of creeks and streams along with localized river and street flooding will remain a concern today, especially south of Highway 56. Rain and thunderstorms will exit the area to the southeast this morning as a drier air mass and surface ridge work into the region from the north. Cloud cover will also clear from north to south today and temperatures will run a bit below average, topping out around 80 degrees. With light winds and clear skies tonight, at least patchy fog development seems probable, especially near and south of the KS Turnpike where the ground remains soggy from recent heavy rainfall and temperatures drop below crossover values. Early in the workweek, the surface ridge will expand northeast of the area while slowly moving southeast. Return flow begins to become more established on Tuesday with more notable moisture advection expected by Wednesday. Temperatures will also warm quickly during this timeframe given increasing WAA, especially in central and north- central KS where wind fields will be stronger. The entire forecast area could experience temps in the 90s, and possibly near triple digit heat in central and north-central KS by Thursday afternoon. Aloft, the flow will generally remain out of the northwest through midweek. Long range deterministic models show a closed low off the southern coast of California ejecting out over the Four Corners region as an open wave late in the week. That wave will likely bring our next best chance for precipitation early next weekend. && .AVIATION /06Z TAFS THROUGH 06Z MONDAY/... Issued at 1231 AM CDT Sun Jun 9 2024 The main challenge in the short-term is how far north thunderstorms will get and whether those will impact terminals overnight. Have included a TEMPO at KFOE and KMHK for the most likely timeframe for thunderstorm impacts. Radar trends will be monitored and amendments will be made if necessary. Otherwise, VFR is expected with easterly winds around 10 kts. && .TOP WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Teefey AVIATION...Teefey
Hazardous weather outlook, Jun 9, 3:54 AM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 354 AM CDT Sun Jun 9 2024 KSZ008>012-020>024-026-034>040-054>056-058-059-100900- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 354 AM CDT Sun Jun 9 2024 This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Today and tonight. Rain with embedded thunderstorms will continue through the early morning hours before exiting the area later in the morning. Periods of intense rainfall combined with previous heavy rainfall, will cause rapid rises of creeks and streams along with localized river and street flooding, especially south of Highway 56 today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER MESSAGE Weather spotters are encouraged to relay reports of hail, damaging wind, tornadoes and flooding. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Special weather statement, Jun 9, 12:13 AM CDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Topeka KS
1213 AM CDT Sun Jun 9 2024
KSZ054-055-058-090600-
Coffey-Lyon-Osage-
1213 AM CDT Sun Jun 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OSAGE...NORTHERN COFFEY
AND CENTRAL LYON COUNTIES THROUGH 100 AM CDT...
At 1213 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Americus, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down twigs or small limbs and blow
around objects. Minor damage to vegetation is possible.
Locations impacted include...
Emporia, Osage City, Lyndon, Lebo, Americus, Waverly, Quenemo,
Melvern, Neosho Rapids, Reading, Admire, Olivet, Bushong, Beto
Junction, Pomona Lake, and Melvern Lake.
This includes the following highways...
Interstate 35 between mile markers 128 and 167.
Kansas Turnpike between mile markers 122 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3864 9635 3867 9551 3837 9552 3835 9636
TIME...MOT...LOC 0513Z 265DEG 22KT 3851 9616
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 9, 1:07 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Topeka KS
107 AM CDT Sun Jun 9 2024
KSZ056-059-090630-
Franklin-Anderson-
107 AM CDT Sun Jun 9 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN FRANKLIN AND
NORTHEASTERN ANDERSON COUNTIES THROUGH 130 AM CDT...
At 106 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 5 miles northwest of Garnett, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down twigs or small limbs and blow
around objects. Minor hail damage to outdoor objects and
vegetation is possible.
Locations impacted include...
Garnett, Richmond, Greeley, and Lane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3826 9507 3824 9508 3824 9539 3846 9536
3848 9507 3826 9506
TIME...MOT...LOC 0606Z 273DEG 13KT 3834 9531
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 9, 1:35 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Topeka KS
135 AM CDT Sun Jun 9 2024
KSZ056-059-090715-
Franklin-Anderson-
135 AM CDT Sun Jun 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FRANKLIN AND
NORTHEASTERN ANDERSON COUNTIES THROUGH 215 AM CDT...
At 135 AM CDT, Doppler radar was tracking a strong thunderstorm near
Garnett, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down twigs or small limbs and blow
around objects. Hail damage to outdoor objects and
vegetation is possible.
Locations impacted include...
Garnett, Richmond, and Greeley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3826 9507 3823 9508 3824 9530 3841 9529
3841 9507 3826 9506
TIME...MOT...LOC 0635Z 271DEG 14KT 3834 9525
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:13 AM CDT | Special Weather Statement | TOP | Lyon, Osage | 47 min |
| Jun 9, 1:07 AM CDT | Special Weather Statement | TOP | Anderson | 23 min |
| Jun 9, 1:15 AM CDT | Flash Flood Warning | TOP | Lyon | 5 hr |
| Jun 9, 1:35 AM CDT | Special Weather Statement | TOP | Anderson | 40 min |
| Jun 9, 1:43 AM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Franklin | 7 hr |
| Jun 9, 4:04 AM CDT | Flash Flood Warning | TOP | Anderson | 5 hr |
| Jun 9, 5:56 AM CDT | River Flood Warning | TOP | Franklin, Osage | 22 hr |
| Jun 9, 5:58 AM CDT | Areal Flood Warning | TOP | Lyon | 6 hr |
| Jun 9, 8:06 AM CDT | River Flood Warning | TOP | Franklin | 49 hr |
| Jun 9, 8:28 AM CDT | River Flood Warning | TOP | Lyon | 71 hr |
| Jun 9, 8:28 AM CDT | River Flood Warning | TOP | Lyon | 4 days |
| Jun 9, 8:47 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Franklin | 4 hr |
| Jun 9, 8:47 AM CDT | Areal Flood Warning | TOP | Anderson | 4 hr |
Nearby
River Flood Warnings in Kansas, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.